Geometry of homogeneous polar foliations of complex hyperbolic spaces
アクセス数 : 913 件
ダウンロード数 : 560 件
今月のアクセス数 : 0 件
今月のダウンロード数 : 2 件
この文献の参照には次のURLをご利用ください : https://ir.lib.hiroshima-u.ac.jp/00037449
File | |
File | |
File | |
Title ( eng ) |
Geometry of homogeneous polar foliations of complex hyperbolic spaces
|
Title ( jpn ) |
複素双曲空間の等質polar foliation の幾何
|
Creator |
Kubo Akira
|
NDC |
Mathematics [ 410 ]
|
Language |
eng
|
Resource Type | doctoral thesis |
Publish Type | Not Applicable (or Unknown) |
Access Rights | open access |
Source Identifier |
Akira Kubo; Geometry of homogeneous polar foliations of complex hyperbolic spaces; Hiroshima Math. J. Volume 45, Number 1 (2015), 109-123.
references
[URI] https://projecteuclid.org/euclid.hmj/1428365055
references
|
Dissertation Number | 甲第6550号 |
Degree Name | |
Date of Granted | 2014-12-22 |
Degree Grantors |
広島大学
|